Header

UZH-Logo

Maintenance Infos

An iterative bandwidth selector for kernel estimation of densities and their derivatives


Engel, Joachim; Herrmann, Eva; Gasser, Theo (1994). An iterative bandwidth selector for kernel estimation of densities and their derivatives. Journal of Nonparametric Statistics, 4:21-34.

Statistics

Citations

Dimensions.ai Metrics

26 citations in Scopus®
29 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:1994
Deposited On:19 Aug 2015 12:40
Last Modified:30 Jul 2020 18:27
Publisher:Taylor & Francis
ISSN:1026-7654
OA Status:Closed
Publisher DOI:https://doi.org/10.1080/10485259408832598

Download

Full text not available from this repository.
View at publisher

Get full-text in a library